# SDR AALA970660

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728AA
- Make and model: Boeing 727227
- Aircraft serial: 20735
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STA 480 RIGHT STR 26R.  SKIN LAP BULGED AND CRACKED FORWARD, SEVERAL FASTENERS PULLED THROUGH.  INSTALLED DOUBLER PER SRM 53-30-3 FIG 24.  TST:  65,572 HOURS.  CYCLES:  43,662.  (X)
